# SDR AALA201902011001

- Difficulty date: January 30, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 11,000 hours, 4,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY 12WL FAILED AN OPS TEST, REMOVED AND REPLACED THE BATTERY IAW AMM 33-51-00. OPS CHECKED NORMAL.
